Search Results

You are looking at 1 - 7 of 7 items for :

  • "Walsh-Kaczmarz system" x
Clear All

131 261 263 Gát, G. , On ( C , 1) summability of integrable functions with respect to the Walsh-Kaczmarz system, Studia Math

Restricted access

Abstract  

Simon [12] proved that the maximal operator of (C, α)-means of Fourier series with respect to the Walsh-Kaczmarz system is bounded from the martingale Hardy space H p to the space L p for p > 1/(1 + α). In this paper we prove that this boundedness result does not hold if p ≦ 1/(1 + α). However, in the endpoint case p = 1/(1 + α) the maximal operator σ * α,k is bounded from the martingale Hardy space H 1/(1+α) to the space weak-L 1/(1+α).

Restricted access

Abstract  

The main aim of this paper is to prove that the maximal operator σ 0 k*:= supnσ n,n k∣ of the Fej�r means of double Fourier series with respect to the Kaczmarz system is not bounded from the Hardy space H 1/2 to the space weak-L 1/2.

Restricted access

, U. , A weak type inequality for the maximal operator of (C, α)-means of Fourier series with respect to the Walsh–Kaczmarz system , Acta Math. Hungar. , 125 ( 2009 ), no. 1–2 , 65 – 83 . [9

Restricted access

series with respect to the Walsh-Kaczmarz system, Studia Sci. Math. Hungar. , 46 (2009), no. 3, 399–421. Nagy K. On the Marcinkiewicz-Fejér means of double Fourier series with

Restricted access

] Gát , G. , Goginava , U. and Nagy , K. , On the Marcinkiewicz-Fejér means of double Fourier series with respect to Walsh-Kaczmarz system . Studia Sci. Math. Hungar. , 46 : 399 – 421 , 2009 . [11

Restricted access